# SDR YENA200213

- Difficulty date: June 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 6,467 hours, 2,972 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4361
- Condition: Seized
- Location: E/E Bay
- Part time: 6,467 hours, 2,972 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

FLT 20 JFK TO ROC, ON DESCENT NOTICED VIBRATION AND SMELL OF SMOKE.  RECEIVED ECAM VENT-EXTRACT FAULT.  PERFORMED ECAM ACTION- EXTRACT OVRD.  PERFORMED A VISUAL INSPECTION, FOUND EXTRACT FAN SEIZED, NO FURTHER DEFECT NOTED AT THIS TIME, OK TO CONTINUE.  REMOVED AND REPLACED EXTRACT FAN IAW 21-26-51-401, OPS CHECK OK.  PLACARD REMOVED IAW 23-73-00.
